Hail, La Salle
- When
- May 2, 9:19 PM CST
- Where
- La Salle County, 8 mi NE of Los Angeles
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 28.552, -98.907
A supercell on the tail end of a squall line impacting Texas produced hail across La Salle county.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CRP wrote it up.
A supercell on the tail end of a squall line impacting Texas produced hail across La Salle county.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at May 2, 5:39 PM CST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 639 PM CDT WED MAY 2 2007 .UPDATE...UPDATED THE HAZARDS GRID FOR TORNADO WATCH 212 FOR WEBB...LASALLE AND MCMULLEN COUNTIES. THE CURRENT WX/POP CONFIGURATION LOOKED VERY GOOD AND NO CHANGES WERE NEEDED. KDFX 88D WAS SHOWING A SUPERCELL WEST OF EAGLE PASS...MOVING SEWD TWDS WEBB COUNTY. 0-6KM SHEAR VALUES ABV 40KT ALONG WITH CAPES AROUND 4000 J/KG WERE PREVALENT ACROSS THE WRN PORTION OF THE CWA. ALSO ENHACNING THE SVR THREAT WAS AN AREA OF UPR LVL DIFLUENCE AHEAD OF A SPEED MAX ROTATING AROUND THE BASE OF THE CLOSED MID/UPR LOW SPINNING ACROSS SOUTHERN NEW MEXICO. THE LATEST GFS AND NCAR WRF SOLNS INDICATE THE POTENTIAL FOR CONTINUED CONVECTIVE DEVELOPMENT OVERNIGHT. IN FACT BLV THE POISSIBILITY OF WIDESPREAD STRONG TO SEVERE STORMS DOES EXIST FOR MUCH OF THE CWA LATE TNT INTO THE MORNING HOURS ON THURSDAY. SEVERAL LINEAR-TYPE CONVECTIVE SEGMENTS MAY IMPACT THE CWA DURING THIS TIMEFRAME. && .MARINE...DECIDED TO CANCEL THE SCA FOR THE ENTIRE COASTAL WATERS. BLV CONDITIONS WL BE MORE REPRESENTATIVE OF SCEC CONDITIONS FOR THIS EVENING AND THE OVERNIGHT HOURS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 72 83 74 90 75 / 40 30 10 0 10 VICTORIA 68 82 72 89 74 / 60 50 10 0 10 LAREDO 72 90 76 103 78 / 40 10 10 0 10 ALICE 70 87 73 94 74 / 40 30 10 0 10 ROCKPORT 71 81 74 86 76 / 40 30 10 0 10 COTULLA 69 86 73 98 74 / 60 20 10 0 10 KINGSVILLE 72 85 73 92 75 / 30 20 10 0 10 NAVY CORPUS 73 82 75 86 77 / 30 20 10 0 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && MB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 218 PM CDT WED MAY 2 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-031045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 218 PM CDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THROUGH TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FROM SOUTH TO NORTH ARE EXPECTED TO INCREASE ACROSS ALL OF SOUTH TEXAS LATE THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND POSSIBLY TORDADOES. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH MOST OF THE NIGHT ACROSS ALL THE WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS OVER SOUTH TEXAS THURSDAY. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/95/85
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 914 PM CDT WED MAY 2 2007 TXZ229-030315- LA SALLE- 914 PM CDT WED MAY 2 2007 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY... AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF WOODWARD...OR 11 MILES WEST OF DILLEY...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... 5 MILES NORTH OF MILLET BY 930 PM CDT. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM MAY QUICKLY INTENSIFY AS IT MOVES INTO NORTHERN LA SALLE COUNTY. RESIDENTS ARE URGED TO CLOSELY MONITOR THIS STORM OVER THE NEXT HOUR FOR INTENSIFICATION. SCC
The Austin/San Antonio radar (KEWX), 154 km away, was scanning. The volume nearest the first event began at 03:18 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34595.